# SDR SWIA2019123147527

- Difficulty date: November 14, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN UNDER FARING 191BB AND 192BB HAS CORROSION AROUND NUT PLATES   (C-CHECK) RO 12/27/2019  REMOVED CORROSION UNDER FAIRINGS PANELS 191BB AND 192BB REF CRJ200 SRM, MATERIAL THICKNESS IS OUT LIMITS REF CRJ200 SRM,  COMPLIED WITH ALL STEPS 1-6 REF BOMBARDIER REO.  COMPLIED WITH SKYWEST TASK CARD.
